# SDR SIMA2012051011

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,800 hours, 17,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
